I had sex for the VERY first time on September 23rd. He did not ejaculate inside me but there is always the chance of pre cum. I freaked out that night and immediately the next morning I went and took plan B.
A week later I got a heavy period for one day and one night. I figured it was just the side effects of the pill. Then I started birth control on October 3rd. Now it is October 25, I am on the “white/placebo” pills and have not gotten a full period yet. For the past few days I have had spotting along with brown discharge.
Could I be pregnant still? I’m scared!
– – – – – –
You should be fine. The likelihood of you being pregnant is extremely small. Between taking Plan B and starting birth control, your period will be messed up for maybe even another month or two. Some girls adjust quickly while others have skipped periods or odd periods for a couple months. So, if I were you, I’d throw the worries away and relax.
Sleep well tonight :)